# SDR DALA2025011500343

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 101,484 hours, 21,305 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 SLIDE LIGHT INDICATION FOR 2R DOOR AT THE FAP INOP. CORRECTIVE ACTION: REPLCED DEFAULT LIGHT ON FLIGHT ATT PANEL.PERF OPN CHK PER AMM 52-71. ARMED DOOR 3 TIMES. OPS CHK OK. (0760080)
